MathSciNet Relay Station
MathSciNet bibliographic data
MR2288009 35Q53 (35A30 37K10)
Ma, Wen-Xiu; Wu, Hongyou; He, Jingsong Partial differential equations possessing Frobenius integrable decompositions. Phys. Lett. A 364 (2007), no. 1, 29–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement